# SDR SWIA202161259

- Difficulty date: August 1, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLIGHT DECK FLOOR SUPPORT ANGLE AT FS280 IS CORRODED    (C-CHECK RO 9-30-21)    REMOVED/INSTALLED NEW FLIGHT DECK FLOOR SUPPORT ANGLE AT FS280.00 BEAM. REF DWG 600-33100 REV -Y, CRJ200 SRM 51-42-06, & CRJ200 SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY.
